Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16921
Title: El polinomio de Poincaré-Hodge de un producto simétrico de variedades Kählerianas compactas
Author: Burillo, Josep
Keywords: Polinomis
Geometria algebraica
Polynomials
Algebraic geometry
Issue Date: 1990
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3723/4401
It is part of: Collectanea Mathematica, 1990, vol. 41, num. 1, p. 59-69
URI: http://hdl.handle.net/2445/16921
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
noidgcm03.pdf475.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.